# SDR REXA201000227

- Difficulty date: October 28, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 15,056 hours, 13,019 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE THROUGH THE SKIN BETWEEN FS 625 AND FS 640 BETWEEN STRINGER 25L AND 26L.  THE DAMAGE IS FULLY CONTAINED WITHIN A BAY.  THE PUNCTURE IS .4” ROUND.  REPAIRED IAW BOMBARDIER REO 601R-53-61-3871.
